Skip to product information
1 of 6

PHARMACY HEALTH

Paracetamol & Ibuprofen

Paracetamol & Ibuprofen

Regular price $55.00 AUD
Regular price Sale price $55.00 AUD
Sale Sold out

Temporary relief of acute (short term) pain and/or inflammation associated with back pain, period pain, cold & flu symptoms, muscular pain, sore throat, dental pain, migraine headache, tension headache, headache, mild rheumatic and arthritic pain.

Reduces fever.

Description

Temporary relief of acute (short term) pain and/or inflammation associated with back pain, period pain, cold & flu symptoms, muscular pain, sore throat, dental pain, migraine headache, tension headache, headache, mild rheumatic and arthritic pain.

Reduces fever.

Shipping & Returns

Relief of hayfever allergy. One tablet a day.

Always read the label and follow the directions for use.

Category: Sinus & Allergy

Pack size: 10, 30, 50, 70 Tablets

Article Number: 26008, 26009, 26010, 2

Warnings/ Disclaimers

Disclaimer:

Always read the label and follow the directions for use.

Warnings:

• Do not use in children under 1 year of age.
• Seek the advice of a doctor or pharmacist before use in children under 2 years of age.
• Check with your doctor or pharmacist before use if you are pregnant or may become pregnant.
• This medicine may cause drowsiness and may
increase the effects of alcohol. If affected, do not drive a motor vehicle or operate machinery.
• Contains sorbitol and hydroxybenzoates.
• The maximum daily dose of 10mL contains 3.5g sorbitol.

Products containing sorbitol may have a laxative effect or cause diarrhoea.

Active Ingredients

Each tablet contains:
Paracetamol 500 mg
Ibuprofen 200 mg

Free from gluten, wheat, lactose, sucrose and preservatives.

Directions For Use

Disclaimer:

12’s – Always read the label and follow the directions for use. Incorrect use could be harmful.

24’s – Ask your pharmacist about this product. Incorrect use could be harmful.

Warnings:

Keep to the recommended dose. If you get an allergic reaction, stop taking and see your doctor immediately.

Do not use:
• If pregnant or trying to become pregnant.
• If you have a stomach ulcer or other stomach disorders, or if you have had these conditions or gastric bleeding in the past.
• If you have impaired kidney or liver function or heart failure.
• If you are allergic to paracetamol, ibuprofen or other anti-inflammatory medicines or other medicines for pain relief.
• For children under 12 years.

Unless a doctor has told you to, do not use:
• If you are 65 years or over.
• If you have asthma.
• For more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Unless advised to by a doctor or pharmacist, do not use:
• With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
• If you have diabetes.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia
13 11 26) or go to hospital straight away, even if you feel well because of the risk
of delayed, serious liver damage.

Consumer Medicine Information

https://pharmacyhealth.com.au/wp-content/uploads/2021/06/EPH291468v1_PH-Paracetamol-_-Ibuprofen-tablets.pdf

View full details
  • Free Shipping

    Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

  • Hassle-Free Exchanges

    Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.